# SDR DALA2025081506118

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK +Y765 AT FR 66 AFT GALLEY AREA.  REPLACED SEAT TRACK Y765 AND FASTENERS FR 64 TO FR 66 AFT GALLEY AREA, IAW SRM 51-42-11 AND  SRM 51-72-11.
